MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BASIC KIT 18G X 10 CM WITH BIOPATCH; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS BASIC KIT 18G X 10 CM WITH BIOPATCH; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number F318107T
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that after difficult midline placement with powerglide pro rt, upon removing the blood stopper, rn pulled back and blood that had collected in stopper flung into eyes.Rn went and washed eyes thoroughly and went to emergency department for blood work to be conducted.Waiting blood test results on patient and rn to see if there was exposure to anything significant.The sales rep stated blood test results are not available due to personal nature.To sales rep's knowledge, rn had no post exposure treatment.

Brand Name
BASIC KIT 18G X 10 CM WITH BIOPATCH
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7791633
Report Number3006260740-2018-02093
Device Sequence Number16659307
Product Code FOZ
UDI-Device Identifier00801741140518
UDI-Public(01)00801741140518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF318107T
Device Catalogue NumberF318107T
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1